# SDR SWAA2015040738166

- Difficulty date: March 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 597109925
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING LOWER SUPPORT FITTING ANGLE CORRODED AT BS 832, LONGERON 30.  R & R ANGLE IAW SRM & DWG.
